# SDR REXA2022022200281

- Difficulty date: January 14, 2022
- Submitted: February 22, 2022
- Operation: Air carrier
- Aircraft: N132EV
- Make and model: Cndair CL6002D24
- Aircraft serial: 15219
- Aircraft time: 29,684 hours, 20,885 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Part number: 601R3180581
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLIP AT FS 327 DD7A P/N: 601R318058-1 IS CORRODED. - LOCATED & DRILLED NEW CLIP P/N 601R318058-1 IAW CRJ 900 SRM 51-40-11-001-001-A01. INSTALLED NEW CLIP IAW CRJ 900 SRM 51-42-00-001-001-A01 INSTALLED NEW CLIP IAW CRJ 900 SRM 51-42-00-001-001-A01 REV 387-2520.
